# SDR A9JA2012F00106

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N90BA
- Make and model: Lear 31
- Aircraft serial: 018
- Aircraft time: 7,575 hours, 7,494 cycles
- Engine: Garrtt TFE731*
- Engine time: 7,394 hours, 7,256 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 66084582
- Part serial: 4948
- Condition: Failed
- Location: Zone 400
- Part time: 3,000 hours, 3,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, H, F
- Precautionary procedure: A, H

## Discrepancy

PILOTS NOTICED A VIBTATION IN FLIGHT (APP 25 MIN. INTO FLIGHT).  CREW TRIED TO DETERMINE SOURCE OF VIBRATION (RUMBLE).  RT GENERATOR WENT OFF LINE, CREW RETURNED TO HOME BASE.  REMOVED RT STARTER/GENERATOR AND FOUND THE BEARINGS & SHAFT SHIFTED OUT OF THE STARTER/GEN HOUSING DESTROYING INTERNAL COMPONETS.  STARTER/GENERATOR IS BEING SENT TO REPAIR/O/H FACILITY TO DETERMINE CAUSE OF CATISTROPHIC FAILURE.
